# SDR UALA2013042302817

- Difficulty date: April 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,715 hours, 9,012 cycles
- Engine: Pwa PW4056
- System (JASC): 2170 · Humidity Control System
- Part: Drain Line
- Condition: Clogged
- Location: Humidifier
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER LEAKING FROM BELLY UNDERNEATH FWD CARGO AREA.  FOUND HUMIDIFIER WATER DRAIN RELIEF VALVE LINE ACCUMULATED WITH ICE BLOCKS ON BILGE AREA.  SUSPECT AIRPLANE WATER DRAIN LINE BLOCKED, ALLOWING RELIEF VALVE TO OPEN AND OVERFLOW WATER THROUGH RELIEF LINE.  REF MM 21-71-00 PG 5, ITEM 2(8) AND MM 21-71-09 PG 402, FIG A.  DRAIN CLOGGED.
